# SDR UPS08M52082

- Difficulty date: March 21, 2008
- Submitted: April 28, 2008
- Operation: Air carrier
- Aircraft: N256UP
- Make and model: Doug MD-11F
- Aircraft serial: 48405
- Aircraft time: 64,159 hours, 12,192 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Arm
- Part number: ABH7239503504
- Condition: Damaged
- Location: Rudder Pedal
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C 4 RUDDER PEDAL ARM ASSEMBLIES REQUIRE NDT FOR PREVIOUSLY DRILLED LOCK FASTENER HOLES.  REMOVED LOCK FASTENER, PERFORMED FP INSPECTION, NO CRACKS NOTED, APPLIED ALODINE TO HOLES, INSTALLED HLT334-6-22 FASTENERS AND HL386-6 COLLARS AND MARKED IAW UPS EO MD11-2720-28975-A AND SAA EA 011-2720-01-A0932 REV A.
